Drug Emergency
 
German Version French Version
 

Drug emergencies arise in the case of acute poisonings, usually as a result of overdosing the different kinds of drug.

With the halluzinogen usually outweigh psychological problem reactions, e.g. with cannabinoids strong excitation up to the delir, with LSD rise of pulse and temperature, acustical and optical hallucinations up to schizophrenen sensory perceptions and thereby caused strong excitation features.

As special complication the "bad trip", which can lead to misjudge the reality (e.g. to be able to fly), to accidents (e.g. fall from the window) and thereby conditioned polytrauma (e.g. brain trauma).

First aid in such psychological problem reactions will be the attempt of so called "talking down". In strong excitation cases there must be a hospital check-in and a symptomatic therapy with diazepam.

In cases of opiat overdosage and complications with acute poisoning outweigh physical symptoms, breath depression up to the apnoe by the sedating effect. As special complication during a heroin poisoning the possibility of a pulmonary edema is called.

First aid by medical laymen is the "stable side storage", preventing aspiration as well as artificial respiration. Medical experts recommend possibly also an immediate antidote injection, e.g. from Naloxon (de Ridder, 2001). In critical cases the fastest possible hospital check-in including revival measurements becomes necessary. After an antidoting serious withdrawal symptoms can occur.

In drug deaths cases by intravenously injected Cocain also an allergic reaction (anaphylactic shock) as relevant cause of death is discussed.

Custom Search

 

 

 

Last modification (M-D-Y): 02/08/2019 - IMPRINT - FAQ